# SDR VNA2025F00042

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 67053212726
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 333 BTW STGR 2R - 3R AT FWD FUSELAGE.  FRAME STA 333 BTW STGR 2R - 3R AT FWD FUSELAGE WAS REPAIRED PER REO 670-53-21-2726 REV -.
